# SDR AALA202212287744

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 25,419 hours, 10,087 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  FLIGHT DECK DOOR DIFFICULT TO CLOSE. PERFORMED FAULT ISOLATION TASKS IAW FIM 52-50-00-810-802, FAULT CORRECTED.
